# SDR UIEA2018082101764

- Difficulty date: August 21, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,364 hours, 15,448 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 2378
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEATHER RADAR SYSTEM FAILED IN CRUISE. REMOVED AND REPLACED LT WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS CHECK GOOD. PN OFF 2041217-0414 SN 2378.
